On L-space knots obtained from unknotting arcs in alternating diagrams

Andrew Donald, Duncan McCoy, Faramarz Vafaee

Research output: Contribution to journalArticle (Academic Journal)peer-review

Abstract

Let D be a diagram of an alternating knot with unknotting number one. The branched double cover of S3 branched over D is an L-space obtained by half integral surgery on a knot KD. We denote the set of all such knots KD by D. We characterize when KD 2 D is a torus knot, a satellite knot or a hyperbolic knot. In a different direction, we show that for a given n > 0, there are only finitely many L-space knots in D with genus less than n.

Original languageEnglish
Pages (from-to)518-540
Number of pages23
JournalNew York Journal of Mathematics
Volume25
Early online date20 Jun 2019
Publication statusE-pub ahead of print - 20 Jun 2019

Bibliographical note

The acceptance date for this record is provisional and based upon the month of publication for the article.

Fingerprint Dive into the research topics of 'On L-space knots obtained from unknotting arcs in alternating diagrams'. Together they form a unique fingerprint.

Cite this